# SDR A6WA201312164484

- Difficulty date: December 16, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 33,028 hours, 25,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR HAS CORROSION ON FWD LOWER CORNER WITH THE DOOR CLOSED.  BLENDED OUT CORROSION ALODINED, PRIMED & TOP COATED.
